# SDR C2XA97IA361

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376201202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CARGO DOOR INNER SKIN (PAN) CRACKED AT DOOR SUPPORT STRUT ATTACHMENT.  MAINTENANCE REMOVED AND REPLACED THE CRACKED AREA AND INSTALLED REPAIR DOUBLER IAW ATR-42 SRM 52-31-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
